MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER 2 SYSTEM CANNULATED STRAIGHT PEDICLE PROBE 5.5 30-60MM

MEDOS INTERNATIONAL SàRL CH VIPER 2 SYSTEM CANNULATED STRAIGHT PEDICLE PROBE 5.5 30-60MM
Model Number 286710116
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint condition can be confirmed based on the image provided during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Dhr review cannot be performed as there was no available lot number information.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, yellow stains developed on the devices.This was discovered on the instruments after washing and sterilization during inspection.No patient involvement.No further information provided.This report is for (1) viper 2 system cannulated straight pedicle probe 5.5 30-60mm.This is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was conducted.Visual inspection: cannulated pedicle probe (p/n: 286710116, lot #:mi88264) was returned and received at us cq.Upon visual inspection, the multiple yellow stains were observed on the device.Additionally, unknown foreign material was observed to be present inside the shaft of the device.No other issues were observed with the returned device.Investigation conclusion the complaint condition was confirmed.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A review of the receiving inspection (ri) for cannulated pedicle probe was conducted identifying that lot number mi88264 was released in a single batch.Batch1: lot qty of (b)(4)units were released on 15 jul 2020 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER 2 SYSTEM CANNULATED STRAIGHT PEDICLE PROBE 5.5 30-60MM
Common Device Name
PROBE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12239943
Report Number1526439-2021-01551
Device Sequence Number17027055
Product Code HXB
UDI-Device Identifier10705034213828
UDI-Public(01)10705034213828
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286710116
Device Catalogue Number286710116
Device Lot NumberMI88264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1